# SDR CA040107004

- Difficulty date: December 22, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 8,182 hours
- Engine: Lyc LIO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10400405
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: S4RN1209
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) 8 TEETH BROKEN OFF DISTRIBUTOR GEAR ASSEMBLY. A GEAR HOLDING TOOL WAS USE FOR THE MAGNETO INSTALLATION ON ENGINE NOT RECOMMENDED IAW MFG MSB NR 528 AND MFG SB 658.
